Charles Darwin University

CDU eSpace
Institutional Repository

 
CDU Staff and Student only
 

Facility location problems: a parameterized view

Fellows, Michael R. and Fernau, Henning (2011). Facility location problems: a parameterized view. Discrete Applied Mathematics,159(11):1118-1130.

Document type: Journal Article

IRMA ID CDU0002xPUB19
Title Facility location problems: a parameterized view
Author Fellows, Michael R.
Fernau, Henning
Journal Name Discrete Applied Mathematics
Publication Date 2011
Volume Number 159
Issue Number 11
ISSN 0166-218X   (check CDU catalogue open catalogue search in new window)
Start Page 1118
End Page 1130
Total Pages 13
Place of Publication Netherlands
Publisher Elsevier BV - North-Holland
HERDC Category C1 - Journal Article (DIISR)
 
Versions
Version Filter Type
Access Statistics: 41 Abstract Views, 8 File Downloads  -  Detailed Statistics
Created: Fri, 17 Jan 2014, 00:59:02 CST